# SDR 06FDEA04256

- Difficulty date: December 17, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 69,874 hours, 11,067 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, WINGSIDE OUTBOARD FLAP INBOARD HINGE NR 7 LOWER MOUNT SURFACE HAS CORROSION.  REWORKED & REPAIRED AS PER CMM 57-44-08.
